# SDR DVPS2014FA0000381

- Difficulty date: June 10, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N9489Z
- Make and model: Cessna U206G
- Aircraft serial: U20606525
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Condition: Broken
- Location: Intake
- Part time: 680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A 100 HOUR INSPECTION,  FOUND TRACES OF ALUMINUM IN THE OIL FILTER ELEMENT.  PULLED OFF THE ROCKER COVER AND FOUND THE INTAKE OUTER SPRING BROKEN.
